Mathematical Research Letters

Volume 23 (2016)

Number 3

The affine Yokonuma–Hecke algebra and the pro-$p$-Iwahori–Hecke algebra

Pages: 707 – 718

DOI: http://dx.doi.org/10.4310/MRL.2016.v23.n3.a7

Authors

Maria Chlouveraki (Laboratoire de Mathématiques, Université de Versailles St-Quentin, Versailles, France)

Vincent Sécherre (Laboratoire de Mathématiques, Université de Versailles St-Quentin, Versailles, France)

Abstract

We prove that the affine Yokonuma–Hecke algebra defined by Chlouveraki and Poulain d’Andecy is a particular case of the pro-$p$-Iwahori–Hecke algebra defined by Vignéras.

Keywords

Yokonuma–Hecke algebras, affine Yokonuma–Hecke algebras, affine Hecke algebras, pro-$p$-Iwahori–Hecke algebras

2010 Mathematics Subject Classification

20C08

Full Text (PDF format)

Published 8 July 2016